Connecticut medicine · 2012
Anaphylactic reactions with intravenous vitamin K: lessons from the bedside.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Jethava Ashif, Mathew Joby, Dasanu Constantin A
Аннотация
Vitamin K is used as a correction factor to avert the risk of bleeding due to warfarin overdose. Among the reported complications of this therapy, the most serious one is the anaphylactic cardiovascular collapse caused by intravenous infusion of the drug. We report herein a patient with over-anticoagulation from warfarin use and a subcapsular renal bleeding who developed a fatal anaphylactic shock after vitamin K administration via slow intravenous infusion. Vigilance with the intravenous formulation of this agent should always be sought in order to prevent fatal outcomes, especially in patients with severe comorbidities.